The existence of Golod groups with infinite center
Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 647-650
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_5_a2,
author = {A. V. Timofeenko},
title = {The existence of {Golod} groups with infinite center},
journal = {Matemati\v{c}eskie zametki},
pages = {647--650},
year = {1986},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a2/}
}
A. V. Timofeenko. The existence of Golod groups with infinite center. Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 647-650. http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a2/